# SDR SIMA20150223003

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 36,853 hours, 33,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMER FLASHLIGHT HOLDER BROKEN.  R & R FIRST OFFICER`S EMER FLASHLIGHT HOLDER IAW TASK 33-50-16-000-801-A & TASK 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
